Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 333-338
http://dx.doi.org/10.1155/S0161171292000413

Transient development of gravity waves for two layered fluids

Department of Mathematics, University of Bahrain, P.O. Box 32038, Isa Town, Bahrain

Received 11 December 1989

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Essawy and M. S. Faltas, “Transient development of gravity waves for two layered fluids,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 333-338, 1992. doi:10.1155/S0161171292000413